MathSciNet Relay Station
MathSciNet bibliographic data
MR794478 82A68 (47B35 82A05)
Sakhnovich, A. L.; Spitkovskiĭ, I. M. Block-Toeplitz matrices and associated properties of a Gaussian model on the half axis. (Russian) Teoret. Mat. Fiz. 63 (1985), no. 1, 154–160.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement